# SDR ASOA201000787

- Difficulty date: May 15, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 26,673 hours, 22,762 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Part number: 73664310
- Part serial: 0697
- Condition: Failed
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DECENT RECEIVED FUEL CH 1/2 FAIL CAUTION MSG ON AND OFF FOR SEVERAL MINUTES THEN STAYED ON WITH DASHED LINES IN FUEL INDICATION DISPLAY, CLEARED ITSELF UPON LANDING.  (EMERGENCY DECLARED AS A PRECAUTION])  R & R FUEL SYS COMPUTER IAW AMM 28-41-16 AND OPS CHECKED GOOD.
